MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR
Model Number 865214
Medical Device Problem Codes Incorrect Measurement (1383); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to the front-line agent that there was a communication problem with the device and that the vitals coming over are incorrect.Additional information about the incorrect vitals was requested from the customer multiple times, but no further information has been received.There was no reported patient or user impact.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported to the front-line agent that there was a communication problem with the device and that the vitals coming over are incorrect.According to the philips field service engineer (fse), the issue was related to communication of the monitoring system and this contributed to inaccurate readings when they were comparing the readings to their transport monitor.Additional information about the incorrect vitals was requested from the customer multiple times, but no further information was received.There was no reported patient or user impact.

Brand Name
EXPRESSION MRI PATIENT MONITOR
Common Device Name
EXPRESSION MRI PATIENT MONITOR
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15192333
Report Number1051786-2022-00040
Device Sequence Number5633686
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public00884838016064
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown